Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A countably distributive complete Boolean algebra not uncountably representable

Author: John Gregory
Journal: Proc. Amer. Math. Soc. 42 (1974), 42-46
MSC: Primary 06A40
MathSciNet review: 0332606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved from the Continuum Hypothesis that there exists an $ \omega $-distributive complete Boolean algebra which is not $ {\omega _1}$-representable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A40

Retrieve articles in all journals with MSC: 06A40

Additional Information

PII: S 0002-9939(1974)0332606-7
Keywords: Complete Boolean algebra, $ \omega $-distributive Boolean algebra, $ {\omega _1}$-representable Boolean algebra, Continuum Hypothesis
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia